Thank you for asking the query
I can understand your problem. The lack of sleep, headache , palpitations are all caused due to the side effects of duromine. Lack of sleep is one of the commonest side effects with people taking duromine. Since you are experiencing aweful side effects, it will be advisable not to continue the medication at this dose of 30mg, perhaps you could get back to the original dosage of 15mg, and try to lose weight at slow pace. Your body doesn't seem to tolerate 30 mg dosage that well, so I would advise you to stop taking it.
If after reducing the dose to 15mg, you still experience anxiety, lack of sleep, or other side effects, and then you must inform about this to your doctor, and ask for a different medication to lose weight which you might tolerate better.
I would also suggest you to simultaneously work on healthy diet and regular exercise to attain your target weight. It is not always a good idea to completely depend on medications for losing weight. So, Thirty minutes of daily exercise provides an effective loss of weight. Maintaining a food diary faithfully and not skipping meals could be one of the safest and surest ways of shedding weight. To burn the maximum amount of body fat in the least amount of time, it is ideal to have a good combination of diet, weight training and cardio. So adopt a holistic and customized approach to lose weight which will promise you a healthy living.
Please feel free to ask if you have any further questions.